Humira = exhaustion?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Oct 2007
Total Posts : 390
   Posted 4/29/2010 11:19 AM (GMT -6)   
I have been taking Humira for about 2 months now - yesterday I took my shot and was EXHAUSTED for the rest of the day and this morning could barely drag myself out of bed!!  I did take benadryl yesterday when I took my shot, so that could explain falling asleep yesterday but today?  I am also (still!) weaning off Prednisone so that could explain the exhaustion or just add to it - but:
does anyone who takes Humira feel exhausted after their shot? 
Thanks for any & all input!  :)

kia c.
Regular Member

Date Joined Jun 2004
Total Posts : 111
   Posted 4/29/2010 12:27 PM (GMT -6)   
I've been doing Humira for a couple of months myself.  !!!  No exhaustion

Regular Member

Date Joined Jan 2003
Total Posts : 224
   Posted 4/29/2010 8:30 PM (GMT -6)   
I have been on Humira for 5 months and even still, the day after I do my shot I am exhausted beyond belief. I do mine in the evening because I also do the Benadryl along with mine. I have spoken to my GI about it and he said that as long as its not a constant exhaustion its ok, just have to deal I guess. =/
When I was on the Remicade I had the same effect, the doctor said that it was just my body recieving the medication and working harder than normal when I got it.
20 yr old female. dxd 2002. previously on 6-mp,Entocort, Prednisone, Flagyl, Cipro, Fiber, and Remicade. Currently on Humira and Elavil. Had first resection in Oct. 2009. (half of colon and some of small intestine)

Regular Member

Date Joined Jun 2006
Total Posts : 39
   Posted 4/29/2010 10:24 PM (GMT -6)   
Could be the Humira, but could also be other things too. Check with your doctor and push him to do all possible blood tests relating to fatigue.
Diagnosed with Crohn's disease February 2007, currently on Humira bi-weekly and Pentasa 1000mg 2x daily

Elite Member

Date Joined Sep 2005
Total Posts : 10404
   Posted 4/30/2010 3:45 AM (GMT -6)   
Might also be a good idea to check for lupus too.

Hope you feel better soon.

Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's ~~ Dealing with Abscesses and Fistulae ~~

Regular Member

Date Joined Oct 2007
Total Posts : 390
   Posted 4/30/2010 4:14 PM (GMT -6)   

It's not constant fatigue, just the day of and the morning after I have my shot.  Good to know it happens to some other people.

What are the symptoms of lupus?  Is that induced from the RX or from Crohn's?

Veteran Member

Date Joined Jan 2009
Total Posts : 829
   Posted 4/30/2010 7:10 PM (GMT -6)   
I do the shots in the evening and the day after I sleep a lot
I did mine yesterday and usually wake up around 9 but today I could not get out of bed until 2 pm :S
25 year old female from Iceland.
Diagnosed with : Endometriosis march 2007, Anxiety disorder august 2007, CD/UC they don't know witch October 2008, Autoimmune Hepatitis in July 2009
Medication - Humira, Asacol, Librax, Cipralex and Cerazette.

My wonderful dogs :) ~ ~

Regular Member

Date Joined Feb 2007
Total Posts : 430
   Posted 5/10/2010 2:39 PM (GMT -6)   
I was never advised to take benadryl when on Humira so I'm curious - did your doctor's advise that and why?
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 7:38 PM (GMT -6)
There are a total of 2,712,014 posts in 299,045 threads.
View Active Threads

Who's Online
This forum has 153629 registered members. Please welcome our newest member, CiardoJ.
351 Guest(s), 12 Registered Member(s) are currently online.  Details
JayMot, jboy145, 81GyGuy, Butterflake, jliggett69, Girlie, Sherrine, Sheeks175, Old Mike, Hilander64, Tim Tam, CiardoJ

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer